How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Vikas Your Own Question
Dr. Vikas
Dr. Vikas, Doctor (MD)
Category: Health
Satisfied Customers: 2253
Experience:  M.B.B.S ; M.D (Psychiatry and Deaddiction), MS. Health Informatics
4079050
Type Your Health Question Here...
Dr. Vikas is online now
A new question is answered every 9 seconds

I was laying on the couch resting, and my heart just started

Resolved Question:

i was laying on the couch resting, and my heart just started beating really fast for about 7 seconds. Then it went back into a regular beat. I take trazadone 1/2 a tablet each night to sleep and 20mg of citalopram each morning. Can u help me? Thanks Keith
Submitted: 9 years ago.
Category: Health
Expert:  Dr. Vikas replied 9 years ago.
Hi Keith

If it happend for the first time,it is difficult to comment what may be the cause.

But you may discuss with your treating doctor about the option for having a E.C.G get done if you have not got it done recently ?

If you have any other query,please tell me

Regards
-------------------------------
Press "ACCEPT" if your question has been answered,so that I can be paid for it!
Positive Feedback is always appreciated.
Please ask any follow up question freely.
If you are not satisfied with the answer,please do not click ACCEPT button and tell me so that I can REQUEST other experts here to answer it..

------------------------
Dr. Vikas and other Health Specialists are ready to help you